# SDR SOKF20150210001

- Difficulty date: February 7, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N935TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 205
- Aircraft time: 14,148 hours, 9,639 cycles
- Engine: Ge CF3410E6
- Engine time: 10,569 hours, 7,447 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2160903BA
- Part serial: 0682812
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 13,549 hours, 9,369 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: I

## Discrepancy

AFTER TAKEOFF, THE ACFT RETURNED DUE EICAS MSG CABIN ALTITUDE HI.  ON GND PERFORMED FIM 21-31-00-810-822-A.  R & R CPCS IAW AMM 21-31-01.  OPERATIONAL TESTED OK.  THE ACFT RETURNED TO NORMAL OPERATION.
